Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 118, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2012, 5:24 AM CDT for 12 counties in Tennessee. It was in force for 51 min. 20 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 5:24 AM CDT (10:24 UTC)
- Expired
- Apr 26, 2012, 6:15 AM CDT
- In force
- 51 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Clay County, TN, Cumberland County, TN, Fentress County, TN, Jackson County, TN, Macon County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN
The radar
The Knoxville radar (KMRX), 140 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 5:24 AM CDT | HAIL 1.75 | Jamestown, TN | TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL IN JAMESTOWN. |
| Apr 26, 5:25 AM CDT | HAIL 0.5 | Westmoreland, TN | |
| Apr 26, 5:30 AM CDT | HAIL 1.25 | 2 S Jamestown, TN | TRAINED SPOTTER REPORTED HALF DOLLAR SIZED HAIL 2 M SOUTH OF THE CITY OF JAMESTOWN. POWER WAS ALSO OUT. |
| Apr 26, 5:30 AM CDT | HAIL 1.5 | 4 N Lafayette, TN | TRAINED SPOTTER REPORTED PING PONG SIZED HAIL 4 M NORTH OF LAFAYETTE NEAR SPRING CREEK RD. |
| Apr 26, 5:31 AM CDT | HAIL 0.5 | Lafayette, TN | HALF INCH HAIL REPORTED BY PUBLIC IN LAFAYETTE. |
| Apr 26, 5:53 AM CDT | HAIL 0.88 | Gainesboro, TN | JACKSON EMA REPORTS LARGE AMOUNT OF NICKEL SIZE HAIL AT THE JACKSON COUNTY 911 CENTER. |
| Apr 26, 5:55 AM CDT | HAIL 0.5 | Cookeville, TN | HALF INCH HAIL REPORTED NEAR COOKEVILLE BY PUBLIC |
| Apr 26, 5:58 AM CDT | HAIL 0.75 | 3 W Gainesboro, TN | DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA OF JACKSON COUNTY. |
| Apr 26, 6:04 AM CDT | HAIL 1 | 6 Ne Crossville, TN | PUBLIC REPORTED QUARTER SIZED HAIL 6 NE OF CROSSVILLE IN THE FAIRFIELD GRADE COMMUNITY. |
| Apr 26, 6:05 AM CDT | HAIL 1.25 | Cookeville, TN | |
| Apr 26, 6:08 AM CDT | HAIL 0.5 | Algood, TN | |
| Apr 26, 6:08 AM CDT | HAIL 0.88 | 8 Nw Cookeville, TN | |
| Apr 26, 6:08 AM CDT | HAIL 0.88 | Carthage, TN | |
| Apr 26, 6:08 AM CDT | HAIL 1 | 6 Nnw Cookeville, TN | |
| Apr 26, 6:10 AM CDT | HAIL 1 | 6 Nw Crossville, TN | |
| Apr 26, 6:10 AM CDT | HAIL 1.25 | 3 Nw Cookeville, TN | |
| Apr 26, 6:23 AM CDT | HAIL 0.88 | Cookeville, TN | NICKEL SIZE HAIL REPORTED IN COOKEVILLE BY PUBLIC. |
| Apr 26, 6:23 AM CDT | HAIL 1 | Baxter, TN | |
| Apr 26, 6:25 AM CDT | HAIL 0.75 | 6 Nw Crossville, TN | |
| Apr 26, 6:25 AM CDT | HAIL 1.75 | Cookeville, TN | EMERGENCY MANAGER REPORTED HAIL UP TO GOLF BALL SIZED IN THE CITY OF COOKEVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 5:22 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
557
WUUS54 KOHX 261024
SVROHX
TNC027-035-049-087-111-133-137-141-147-159-165-169-261115-
/O.NEW.KOHX.SV.W.0118.120426T1024Z-120426T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
524 AM CDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OVERTON COUNTY IN MIDDLE TENNESSEE...
PICKETT COUNTY IN MIDDLE TENNESSEE...
PUTNAM COUNTY IN MIDDLE TENNESSEE...
EXTREME NORTHEASTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN SMITH COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
TROUSDALE COUNTY IN MIDDLE TENNESSEE...
CLAY COUNTY IN MIDDLE TENNESSEE...
NORTHERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
FENTRESS COUNTY IN MIDDLE TENNESSEE...
JACKSON COUNTY IN MIDDLE TENNESSEE...
MACON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 615 AM CDT
* AT 518 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM MITCHELLVILLE TO ALLARDT...AND WERE MOVING SOUTHEAST
AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
GAINESBORO...
HARTSVILLE...
ALGOOD...
MONTEREY...
COOKEVILLE...
FAIRFIELD GLADE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON THURSDAY FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3636 8470 3637 8472 3634 8473 3633 8477
3629 8479 3629 8487 3624 8487 3621 8491
3616 8490 3609 8480 3599 8471 3592 8469
3616 8590 3665 8665 3657 8480 3640 8466
TIME...MOT...LOC 1024Z 311DEG 47KT 3658 8646 3629 8478
$$
JLM3 follow-up statements
229
WWUS54 KOHX 261036
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
536 AM CDT THU APR 26 2012
TNC027-035-049-087-111-133-137-141-147-159-165-169-261115-
/O.CON.KOHX.SV.W.0118.000000T0000Z-120426T1115Z/
OVERTON TN-PICKETT TN-PUTNAM TN-ROBERTSON TN-SMITH TN-SUMNER TN-
TROUSDALE TN-CLAY TN-CUMBERLAND TN-FENTRESS TN-JACKSON TN-MACON TN-
536 AM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON...
JACKSON...FENTRESS...NORTHERN CUMBERLAND...CLAY...TROUSDALE...
NORTHEASTERN SUMNER...NORTHEASTERN SMITH...ROBERTSON...PUTNAM...
SOUTHERN PICKETT AND OVERTON COUNTIES UNTIL 615 AM CDT...
AT 536 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM JUST EAST OF PORTLAND TO GAINESBORO
TO JUST SOUTH OF JAMESTOWN...MOVING SOUTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
HARTSVILLE...CARTHAGE...COOKEVILLE...ALGOOD...MONTEREY...BAXTER...
GORDONSVILLE...FAIRFIELD GLADE AND SOUTH CARTHAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3636 8470 3637 8472 3634 8473 3633 8477
3629 8479 3629 8487 3624 8487 3621 8491
3616 8490 3609 8480 3599 8471 3592 8469
3616 8590 3665 8665 3657 8480 3640 8466
TIME...MOT...LOC 1035Z 311DEG 47KT 3649 8632 3619 8465
$$
JLM255
WWUS54 KOHX 261049
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
549 AM CDT THU APR 26 2012
TNC165-261057-
/O.CAN.KOHX.SV.W.0118.000000T0000Z-120426T1115Z/
SUMNER TN-
549 AM CDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUMNER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
SUMNER COUNTY.
LAT...LON 3636 8470 3637 8472 3630 8479 3629 8487
3624 8487 3621 8491 3615 8490 3609 8480
3599 8471 3592 8469 3616 8590 3640 8627
3645 8627 3646 8624 3650 8622 3662 8621
3657 8480 3640 8466
TIME...MOT...LOC 1047Z 311DEG 47KT 3639 8617 3608 8451
$$
TNC027-035-049-087-111-133-137-141-159-169-261115-
/O.CON.KOHX.SV.W.0118.000000T0000Z-120426T1115Z/
OVERTON TN-PICKETT TN-PUTNAM TN-SMITH TN-TROUSDALE TN-CLAY TN-
CUMBERLAND TN-FENTRESS TN-JACKSON TN-MACON TN-
549 AM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON...
JACKSON...FENTRESS...NORTHERN CUMBERLAND...CLAY...TROUSDALE...
NORTHEASTERN SMITH...PUTNAM...SOUTHERN PICKETT AND OVERTON COUNTIES
UNTIL 615 AM CDT...
AT 542 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LAFAYETTE TO GAINESBORO TO
CLARKRANGE...MOVING SOUTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
CARTHAGE...COOKEVILLE...ALGOOD...MONTEREY...BAXTER...
GORDONSVILLE...FAIRFIELD GLADE AND SOUTH CARTHAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3636 8470 3637 8472 3630 8479 3629 8487
3624 8487 3621 8491 3615 8490 3609 8480
3599 8471 3592 8469 3616 8590 3640 8627
3645 8627 3646 8624 3650 8622 3662 8621
3657 8480 3640 8466
TIME...MOT...LOC 1047Z 311DEG 47KT 3639 8617 3608 8451
$$
JLM171
WWUS54 KOHX 261058
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
558 AM CDT THU APR 26 2012
TNC027-111-137-261107-
/O.CAN.KOHX.SV.W.0118.000000T0000Z-120426T1115Z/
PICKETT TN-CLAY TN-MACON TN-
558 AM CDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR MACON...CLAY AND SOUTHERN
PICKETT COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THESE COUNTIES.
LAT...LON 3630 8479 3629 8487 3615 8490 3609 8480
3592 8469 3616 8590 3640 8627 3645 8627
3649 8623 3644 8616 3641 8583 3649 8582
3652 8570 3640 8550 3650 8544 3654 8527
3641 8512 3656 8504 3657 8486 3640 8466
TIME...MOT...LOC 1057Z 311DEG 47KT 3631 8605 3599 8439
$$
TNC035-049-087-133-141-159-169-261115-
/O.CON.KOHX.SV.W.0118.000000T0000Z-120426T1115Z/
OVERTON TN-PUTNAM TN-SMITH TN-TROUSDALE TN-CUMBERLAND TN-FENTRESS TN-
JACKSON TN-
558 AM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JACKSON...
FENTRESS...NORTHERN CUMBERLAND...TROUSDALE...NORTHEASTERN SMITH...
PUTNAM AND OVERTON COUNTIES UNTIL 615 AM CDT...
AT 554 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HARTSVILLE TO CLARK RANGE
...MOVING SOUTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
CARTHAGE...COOKEVILLE...MONTEREY...BAXTER...GORDONSVILLE...
FAIRFIELD GLADE AND CARTHAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3630 8479 3629 8487 3615 8490 3609 8480
3592 8469 3616 8590 3640 8627 3645 8627
3649 8623 3644 8616 3641 8583 3649 8582
3652 8570 3640 8550 3650 8544 3654 8527
3641 8512 3656 8504 3657 8486 3640 8466
TIME...MOT...LOC 1057Z 311DEG 47KT 3631 8605 3599 8439
$$
JLMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:57 AM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Apr 26, 3:57 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 357 AM CDT THU APR 26 2012 .SHORT TERM (THU-SUN)... AREA OF LOW PRESSURE WL MOVE EAST ACR OHVLY TDAY. MCS-TYPE PCPN SYSTEM WL MOVE SOUTHEAST AND CLIP NORTHEAST MID TN THIS MORNING... MAINLY AFTER 12Z. DESPITE WARM NOSE AT H8...SUFFICIENT ELEVATED DESTAB COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. AS SFC LOW PUSHES EAST ACROSS KENTUCKY...A COLD FRONT WL MOVE INTO NORTHWEST MID TN AROUND MIDDAY. AHEAD OF THE FRONT...ATM WL BECOME UNSTABLE ACROSS MIDDLE TENNESSEE WITH MODEL SHOWALTERS TO -6. THE THREAT FOR LARGE HAIL AND DAMAGING WINDS WL BE WITH ANY STORMS SOUTH OF THE FRONT THIS AFTERNOON. THE COLD FRONT WL PUSH INTO SOUTH MID TN THIS EVENING...WITH MORE STABLE AIR ACROSS THE NORTH. FNTL BDRY LOOKS TO STALL NEAR THE TN-AL BORDER TNGT...WITH THE BEST CHANCE OF PCPN SOUTHWEST. BDRY SHIFTS NORTH FRI BUT VERY SLOWLY. EXPECT A COOL DAY FRI WITH PLENTY OF CLOUDS AND SCATTERED SHOWERS. SFC LOW PRES IN THE SOUTHERN PLAINS WL PUSH A WARM FRONT NORTH FRI NIGHT...AND THE BEST CHANCE OF SHOWERS WL SHIFT BACK NORTH NEAR THE KY-TN BORDER. MORE UNSTABLE AIR SAT WITH ISO-SCT STORMS POSSIBLE. THE FNTL BDRY REMAINS NEAR THE AREA SUNDAY WITH SFC HIGH PRES NORTH...AND THE CHANCE OF STORMS WL CONTINUE. .LONG TERM (MON-WED)... STORMTRACK LOOKS TO SHIFT NORTH OF THE REGION EARLY NEXT WEEK AS SFC HIGH PRES ACROSS THE GREAT LAKES DEPARTS. WL FOLLOW THE GFS WITH LOWER POPS NEXT WEEK...AND SIDED WITH THE WARMER TEMPS IN THE EURO. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 82 57 73 63 / 50 20 50 20 CLARKSVILLE 83 52 71 63 / 20 20 50 30 CROSSVILLE 76 53 69 61 / 70 20 50 20 COLUMBIA 81 61 77 64 / 40 50 50 20 LAWRENCEBURG 81 61 82 63 / 30 50 40 10 WAVERLY 83 57 73 64 / 20 20 50 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, Apr 26, 3:48 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 348 AM CDT THU APR 26 2012 TNZ007>011-024>034-056>066-075-077>080-093>095-270900- ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HUMPHREYS-DICKSON-CHEATHAM- DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS- PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON- DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- WAYNE-LAWRENCE-GILES- 348 AM CDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MIDDLE TENNESSEE SOUTH AND EAST OF A LINE FROM PORTLAND TENNESSEE TO CAMDEN TENNESSEE. THIS INCLUDES MOST MIDDLE TENNESSEE COUNTIES. SVERE THUNDERSTORMS WITH DAMAGING WIND AND HAIL ARE POSSIBLE TODAY AND THIS EVENING. THE MOST LIKELY TIMES FOR THIS EVENT ARE... 5 AM TO 9 AM IN THE NORTHERN PLATEAU COUNTIES THIS MORNING...AND AGAIN THIS AFTERNOON FROM 3 PM TO 10 PM OVER MOST OF THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. TNZ005-006-022-023-270900- STEWART-MONTGOMERY-BENTON-HOUSTON- 348 AM CDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THIS AREA TODAY AND THIS EVENING. SOME THUNDERSTORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN JLM
In the hours before
Local storm report, Apr 26, 5:21 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
521 AM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 AM HAIL CELINA 36.55N 85.50W
04/26/2012 E0.75 INCH CLAY TN TRAINED SPOTTER
ESPOTTER REPORTED PENNY SIZED HAIL IN CELINA TN.
&&
TBOUCHERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:56 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett | 34 min |
| Apr 26, 6:15 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, White | 45 min |
| Apr 26, 7:00 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 30 min |
| Apr 26, 3:40 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Sumner, Trousdale | 65 min |
| Apr 26, 4:18 PM CDT | Severe Thunderstorm Warning | OHX | Robertson | 42 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Macon, Smith, Sumner, Trousdale | 32 min |
| Apr 26, 4:47 PM CDT | Special Weather Statement | OHX | Benton | 28 min |
| Apr 26, 4:52 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 23 min |
| Apr 26, 5:00 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 30 min |
| Apr 26, 5:14 PM CDT | Special Weather Statement | OHX | Humphreys | 31 min |
| Apr 26, 5:30 PM CDT | Special Weather Statement | OHX | Smith | 15 min |
| Apr 26, 5:33 PM CDT | Special Weather Statement | OHX | Pickett | 27 min |
| Apr 26, 5:49 PM CDT | Special Weather Statement | OHX | Wilson | 26 min |
| Apr 26, 5:52 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 23 min |
| Apr 26, 6:15 PM CDT | Special Weather Statement | OHX | Dickson | 30 min |
| Apr 26, 6:22 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 23 min |
| Apr 26, 6:34 PM CDT | Special Weather Statement | OHX | Williamson | 26 min |
| Apr 26, 6:41 PM CDT | Special Weather Statement | OHX | Dickson | 34 min |
| Apr 26, 6:43 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Williamson | 32 min |
| Apr 26, 6:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson | 30 min |
| Apr 26, 6:49 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 26 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.